# SDR USAA2009031690611

- Difficulty date: March 10, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 84,362 hours, 32,098 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N542113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - CORROSION ON SHEAR TIE AT BS 1380, RBL 24.  REPLACED SHEAR TIE AT BS 1380, RBL 24 IAW B757 SRM 53-60-15 & 51-40-02.
